# SDR 9514036730

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Engine: Pwa JT9D7F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evc
- Part number: 7479555
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,975 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE SLOW TO ACCELERATE WITH HIGH EGT AT 700 DEGREES.  CREW FOLLOWED OPERATING MANUAL AND ABORTED TAKEOFF AT 40 KNOTS.  MAINTENANCE REPLACED THE NR 1 ENGINE EVC, GROUND RUN TRIMMED, OPERATION AND LEAK CHECK TESTED NORMAL.
